# SDR UALA2010012700326

- Difficulty date: January 27, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 36,987 hours, 4,556 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG NR1 FOUND EXCESSIVE HYD & OIL FLUIDS COVERING BOTTOM OF ENGINE.   REMOVED "WATERFALL" COVER FOR INSP OF LINES, FOUND POSSIBLE LEAK AT HYD LINE FITTING.  WRENCH TIGHTENED HYD FITTING AT "WATERFALL".  DRIED ALL EXCESS FLUID OFF OF ENG, DRY MOTORED ENG, NO NOTICEABLE LEAKAGE FOUND. RE SAFETY WIRED WATERFALL COVER RING.
